Some people with HIV may use these types of treatment to help with
fatigue and weight loss caused by HIV infection and reduce the side effects
caused by antiretroviral therapy (ART).
Some complementary therapies for other problems may actually
be harmful. For example,
St. John's wort decreases the effectiveness of certain prescription
medicines for HIV.
Make sure to discuss complementary therapies with your
doctor before trying them.
In this article
This information is produced and provided by the National
Institute (NCI). The information in this topic may have changed since it was written. For the most current information, contact the National
Institute via the Internet web site at http://
.gov or call 1-800-4-CANCER.
WebMD Medical Reference from Healthwise
February 13, 2014
This information is not intended to replace the advice of a doctor.
Healthwise disclaims any liability for the decisions you make based on this